# SDR SWAA2024022245806

- Difficulty date: January 28, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 37,806 hours, 17,610 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 1 Fan Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INBOARD FAN COWL SUPPORT WEB ON ENGINE 1 2024-61365<[01] REPLACED INBOARD FAN COWL SUPPORT WEB ON ENGINE 1 IAW B737-800 SRM 51-40-02-0G-0.;[02] REPLACED INBOARD FAN COWL SUPPORT WEB ON ENGINE 1 IAW B737-800 SRM 51-40-02-0G-0.
